Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 75, NWS Lake Charles, LA

April 30, 20174 parishes in Louisiana

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 30, 2017, 3:42 AM CDT for 4 parishes in Louisiana. It was in force for 63 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 30, 2017, 3:42 AM CDT (08:42 UTC)
Expired
Apr 30, 2017, 4:45 AM CDT
In force
63 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Acadia Parish, LA, Avoyelles Parish, LA, Evangeline Parish, LA, Saint Landry Parish, LA

The radar

The Ft Polk radar (KPOE), 88 km from the middle of the area, began a volume at 08:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 30, 4:20 AM CDTTORNADO 12 Wsw Bunkie, LATORNADO STARTED SOUTH OF LA 115 ALONG HAASVILLE RD. RIPPED TIN OFF OUT BUILDINGS AND SNAPPED TREE LIMBS. AS THE TORNADO CROSSED LA 115 IT STRENGTHENED TOPPLING A LARGE TREE ONTO A CARPORT DAMAGING IT AND SEVERAL VEHICLES. OTHER TREES WERE ALSO TOPPLED IN THE D
Apr 30, 4:30 AM CDTTSTM WND DMG3 E Bunkie, LABLOWN OFF ROOF IN BUNKIE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 48 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 30, 1:49 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 8.7 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2017-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3254 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2017-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3254 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
251 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.7

Open this sounding in Storm Lab

The text

As transmitted.

968 
WUUS54 KLCH 300842
SVRLCH
LAC001-009-039-097-300945-
/O.NEW.KLCH.SV.W.0075.170430T0842Z-170430T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lake Charles LA
342 AM CDT SUN APR 30 2017

The National Weather Service in Lake Charles has issued a

* Severe Thunderstorm Warning for...
  Eastern Evangeline Parish in central Louisiana...
  Northern Acadia Parish in southwestern Louisiana...
  Southern Avoyelles Parish in central Louisiana...
  Central St. Landry Parish in central Louisiana...

* Until 445 AM CDT

* At 342 AM CDT, severe thunderstorms were located along a line
  extending from Evergreen to near Iota, moving northeast at 45 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Opelousas, Crowley, Eunice, Rayne, Ville Platte, Marksville, Church
  Point, Bunkie, Mamou, Iota, Moreauville, Morrow, Evangeline,
  Cottonport, Mansura, Washington, Hessmer, Chataignier, Evergreen
  and Plaucheville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

A tornado watch remains in effect until 900 AM CDT for central and
southwestern Louisiana.

LAT...LON 3022 9225 3024 9262 3097 9228 3096 9221
      3106 9222 3107 9181
TIME...MOT...LOC 0842Z 218DEG 56KT 3096 9213 3030 9246 

HAIL...1.25IN
WIND...60MPH
 
$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:33 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 30, 3:33 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
333 AM CDT Sun Apr 30 2017

.DISCUSSION...

.Short Term...Today through Monday

Main forecast issue in ongoing thunderstorm activity especially
over eastern parts of the forecast area. Models including latest
HRRR have linear MCS line rapidly moving out of the forecast area
by late morning. Will continue with this trend. Water vapor shows
shortwave lifting through east Texas with convection continuing to
initiate along an upper jet streak that is approaching the area.
This may enhance the severe potential of this line during the
morning hours with hail and damaging winds possible. Also..will
need to monitor heavy rain threat especially over Jeff Davis and
Allen parishes for the next several hours.

Tornado watch will continue mainly in Louisiana. May be able to
clear some parishes in SW Louisiana before sunrise.

Current wind advisory configuration looks good with advisory
expiring from west to east during the morning hours.

High pressure will build over the area tonight and Monday. Cooler
and drier weather is expected with low temperatures possibly
dropping into the 40s across east Texas and central Louisiana.

.Long Term...Monday night through Saturday
Dry weather will continue through Tuesday. Upper trough will dig
into the Southern Plains.  Will increase rain chances beginning
Tuesday night as increasing thte is forecasted and short wave energy
approaches.  High rain chances are forecasted for Wednesday and
Wednesday night as the cold front approaches and advances as low
pressure waves ride along it. Drier weather trend is expected for
Friday through the weekend.

&&

.MARINE...
In the near term...will continue coastal flood advisory with high
tide late this morning. At this time...expect tides to range from
3-3.8 feet above MLLW.

Will continue with SCA through 21Z for nearshore and offshore
waters. Gradient is forecasted to weaken so may be able to cancel
early.

Gradient is forecasted to strengthen Tuesday. Winds behind the front
Wednesday may be strong enough to maintain SCAs until high
pressure builds over the area on Friday.

&&

.PRELIMINARY POINT TEMPS/POPS...
AEX  74  51  80  55 / 100  10   0   0
LCH  76  53  81  60 /  80  10   0   0
LFT  78  56  82  59 / 100  10   0   0
BPT  76  52  81  62 /  50   0   0   0

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...Wind Advisory until 7 AM CDT this morning for LAZ041-042-073-074.

     Coastal Flood Advisory until 11 AM CDT this morning for LAZ041-
     052>054-073-074.

     Wind Advisory until 11 AM CDT this morning for LAZ052>055.

TX...Wind Advisory until 7 AM CDT this morning for TXZ215-216.

     Coastal Flood Advisory until 11 AM CDT this morning for TXZ215.

GM...Small Craft Advisory until 4 PM CDT this afternoon for GMZ435-
     450-452-455-470-472-475.

     Small Craft Exercise Caution from this afternoon through late
     tonight for GMZ450-452-455-470-472-475.

     Small Craft Advisory until 10 AM CDT this morning for GMZ430-432.

     Small Craft Exercise Caution from 10 AM CDT this morning through
     this afternoon for GMZ430-432.

&&

PUBLIC...04
Hazardous weather outlook, Apr 29, 4:56 AM CDT, 22 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Lake Charles LA
456 AM CDT Sat Apr 29 2017

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
301000-
Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry-
Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin-
Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-
East Cameron-Tyler-Hardin-Jefferson-Orange-Northern Jasper-
Northern Newton-Southern Jasper-Southern Newton-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of central
Louisiana, south central Louisiana, southwest Louisiana, west
central Louisiana, and southeast Texas.

.DAY ONE...Today and Tonight
A Coastal Flood Warning for minor flooding as strong winds pile up
water along the coast this morning. Otherwise strong and gusty
winds today over southeast Texas and southern Louisiana. A Wind
Advisory has been posted through Sunday morning as a cold front
will make it's way down into the region. Scattered to numerous
showers and thunderstorms expected to develop out ahead of the
front. There is a chance that some storms may become severe with
the main threat hail and winds. Heavy rains will also accompany
these storms. Storms will draw to a close Sunday afternoon.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Rains ending Sunday evening as drier air spills in from the
northwest. Cooler and drier air will start out the week but rains
return by midweek as another front will makes it's presents felt.
The front comes through on Thursday morning with the region
expected to dry out for the rest of the week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

GMZ430-432-435-450-452-455-470-472-475-301000-
Sabine Lake-Calcasieu Lake-Vermilion Bay-
Coastal waters from Cameron LA to High Island TX out 20 NM-
Coastal waters from Intracoastal City to Cameron LA out 20 NM-
Coastal waters from Lower Atchafalaya River to Intracoastal City
LA out 20 NM-
Waters from Cameron LA to High Island TX from 20 to 60 NM-
Waters from  Intracoastal City to Cameron LA from 20 to 60 NM-
Waters from Lower Atchafalaya River to Intracoastal City LA from
20 to 60 NM-
456 AM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for portions of Gulf of Mexico.

.DAY ONE...Today and Tonight
Small Craft Advisory for today into tonight as winds and seas will
remain elevated with the approach a cold front from the northwest.
Showers and thunderstorms expected through Sunday ending behind
the wind shift.

.DAYS TWO THROUGH SEVEN...Sunday through Friday
Winds expected to swing around to the northwest late Sunday
morning as the front moves through with showers tapering off.
Winds are expected to begin relaxing with seas falling Sunday
evening.

.SPOTTER INFORMATION STATEMENT...
Spotter activation may be required.

In the hours before

Special weather statement, Apr 30, 12:38 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1238 AM CDT SUN APR 30 2017

LAZ027-028-031-032-041-042-300630-
Calcasieu LA-Jefferson Davis LA-Evangeline LA-Allen LA-Vernon LA-
Rapides LA-
1238 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RAPIDES...JEFFERSON
DAVIS...WESTERN EVANGELINE...EAST CENTRAL CALCASIEU...SOUTHEASTERN
VERNON AND ALLEN PARISHES UNTIL 130 AM CDT...

At 1237 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elizabeth to near Iowa. Movement was
northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lake Charles, Jennings, Oakdale, Welsh, Iowa, Kinder, Basile,
Oberlin, Glenmora, Elton, Elizabeth, Turkey Creek, Fenton, Reeves,
Hineston, Mittie, Grant, Lecompte, Elmer and Lebleu Settlement.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3048 9257 3048 9263 3042 9260 3039 9261
      3038 9263 3034 9262 3022 9267 3021 9318
      3060 9303 3060 9298 3071 9298 3116 9280
      3116 9229
TIME...MOT...LOC 0537Z 203DEG 39KT 3081 9279 3028 9300

MM
Special weather statement, Apr 30, 12:58 AM CDT, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
1258 AM CDT SUN APR 30 2017

LAZ027-030-TXZ260-262-300645-
Beauregard LA-Vernon LA-Southern Newton TX-Northern Newton TX-
1258 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR BEAUREGARD...VERNON PARISHES IN
WEST CENTRAL LOUISIANA AND EAST CENTRAL NEWTON COUNTIES UNTIL 145 AM
CDT...

At 1256 AM CDT, Doppler radar was tracking a cluster of strong
thunderstorm from near Merryville to Singer, moving northeast at 40
mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Leesville, Rosepine, Merryville, Anacoco, Singer, Fort Polk, De
Ridder, Slagle, Fields, Deridder, Dequincy, New Llano, Hornbeck,
Bivens, Hutton, Kurthwood, Junction, Oretta, Longville and Burr
Ferry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3136 9299 3134 9298 3133 9294 3050 9326
      3049 9375 3128 9345 3136 9339
TIME...MOT...LOC 0556Z 195DEG 38KT 3078 9346

MM
Local storm report, Apr 30, 2:19 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
219 AM CDT SUN APR 30 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 AM     HAIL             3 SSW HATHAWAY          30.31N 92.69W
04/30/2017  M1.25 INCH       JEFFERSON DAVIS    LA   TRAINED SPOTTER

            SPORADIC HALF DOLLAR SIZE HAIL FALLING.

&&

JRUA
Special weather statement, Apr 30, 2:51 AM CDT, 51 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
251 AM CDT SUN APR 30 2017

LAZ028-029-300830-
Avoyelles LA-Rapides LA-
251 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RAPIDES AND AVOYELLES
PARISHES UNTIL 330 AM CDT...

At 250 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Esler Regional Airport to near Hessmer.
Movement was northeast at 45 mph.

Dime size hail will be possible with these storms.

Locations impacted include...
Alexandria, Marksville, Simmesport, Moreauville, Bordelonville,
Effie, Ball, Cottonport, Mansura, Hessmer, Plaucheville, Deville,
Libuse, Echo, Brouillette, Esler Regional Airport, Lake Ophelia
National Wildlife Refuge, Poland, Big Bend and Kolin.

A tornado watch remains in effect until 900 AM CDT for central
Louisiana.

LAT...LON 3146 9217 3141 9215 3136 9208 3133 9208
      3134 9203 3132 9200 3128 9202 3127 9199
      3122 9199 3125 9196 3122 9194 3123 9192
      3127 9195 3130 9191 3122 9175 3104 9173
      3096 9183 3097 9227 3143 9242 3147 9216
TIME...MOT...LOC 0750Z 219DEG 39KT 3145 9231 3102 9212

MM
Special weather statement, Apr 30, 3:16 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
316 AM CDT SUN APR 30 2017

LAZ028-029-031>033-041>043-052-074-300915-
Calcasieu LA-Acadia LA-Jefferson Davis LA-St. Landry LA-Avoyelles LA-
Vermilion LA-Evangeline LA-Allen LA-East Cameron LA-Rapides LA-
316 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CAMERON...EASTERN
RAPIDES...JEFFERSON DAVIS...EVANGELINE...ACADIA...SOUTHEASTERN
CALCASIEU...WESTERN VERMILION...AVOYELLES...CENTRAL ST. LANDRY AND
EASTERN ALLEN PARISHES UNTIL 415 AM CDT...

At 314 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Marksville to near Lacassine National
Wildlife Refuge. Movement was northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Opelousas, Crowley, Eunice, Jennings, Rayne, Oakdale,
Ville Platte, Marksville, Church Point, Bunkie, Mamou, Welsh, Iowa,
Lake Arthur, Kinder, Basile, Oberlin, Iota and Gueydan.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A tornado watch remains in effect until 900 AM CDT for central, south
central and southwestern Louisiana.

LAT...LON 3145 9216 3133 9208 3134 9203 3132 9200
      3128 9202 3122 9199 3123 9192 3127 9195
      3130 9191 3120 9173 2957 9257 2978 9323
      3145 9233 3148 9221
TIME...MOT...LOC 0814Z 207DEG 38KT 3116 9213 2993 9291

MM
Special weather statement, Apr 30, 3:20 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
320 AM CDT SUN APR 30 2017

LAZ027-028-030-031-300915-
Allen LA-Beauregard LA-Vernon LA-Rapides LA-
320 AM CDT SUN APR 30 2017

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN RAPIDES...EASTERN
BEAUREGARD...EASTERN VERNON AND CENTRAL ALLEN PARISHES UNTIL 415 AM
CDT...

At 320 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Lena to near Longville. Movement was northeast
at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Alexandria, Pineville, Oakdale, Boyce, Elizabeth, Reeves, Dry Creek,
Alexandria International Airport, Sugartown, Ragley, Hineston, Lena,
Pitkin, Mittie, Grant, Deridder, Ball, Tioga, Timber Trails and
Flatwoods.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A tornado watch remains in effect until 900 AM CDT for central,
southwestern and west central Louisiana.

LAT...LON 3145 9271 3145 9268 3140 9269 3140 9267
      3139 9266 3145 9234 3049 9285 3049 9342
      3136 9301 3135 9295 3137 9295 3137 9292
      3139 9291 3139 9289 3142 9287 3142 9285
      3143 9284 3144 9281 3149 9276 3149 9270
TIME...MOT...LOC 0820Z 211DEG 43KT 3145 9277 3063 9316

MM

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 7:04 PM CDTSevere Thunderstorm WarningLCHBeauregard, Calcasieu41 min
Apr 29, 7:30 PM CDTSevere Thunderstorm WarningLCHAllen, Beauregard, Vernon41 min
Apr 29, 7:35 PM CDTSevere Thunderstorm WarningLCHAllen, Jefferson Davis, Rapides, Vernon55 min
Apr 29, 7:58 PM CDTSpecial Weather StatementLCHJefferson Davis32 min
Apr 29, 8:23 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides52 min
Apr 29, 8:44 PM CDTSpecial Weather StatementLCHRapides31 min
Apr 29, 9:10 PM CDTSpecial Weather StatementLCHAcadia, Saint Landry50 min
Apr 29, 9:14 PM CDTSevere Thunderstorm WarningLCHAllen, Evangeline, Rapides46 min
Apr 30, 12:38 AM CDTSpecial Weather StatementLCHAllen, Jefferson Davis52 min
Apr 30, 12:58 AM CDTSpecial Weather StatementLCHBeauregard, Vernon47 min
Apr 30, 1:24 AM CDTSevere Thunderstorm WarningLCHAcadia, Allen, Avoyelles, Cameron, Evangeline, Jefferson Davis and 4 more66 min
Apr 30, 1:30 AM CDTSevere Thunderstorm WarningLCHVernon45 min
Apr 30, 2:34 AM CDTSevere Thunderstorm WarningLCHAcadia, Evangeline, Saint Landry41 min
Apr 30, 2:45 AM CDTAreal Flood AdvisoryLCHAcadia, Allen, Evangeline, Jefferson Davis2 hr
Apr 30, 2:51 AM CDTSpecial Weather StatementLCHAvoyelles39 min
Apr 30, 2:54 AM CDTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis21 min
Apr 30, 3:13 AM CDTFlash Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more5 hr
Apr 30, 3:16 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Cameron, Evangeline, Jefferson Davis59 min
Apr 30, 3:20 AM CDTSpecial Weather StatementLCHAllen, Beauregard, Rapides55 min
Apr 30, 4:26 AM CDTSpecial Weather StatementLCHAcadia, Allen, Avoyelles, Evangeline, Jefferson Davis, Lafayette and 2 more64 min
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Evangeline, Saint Landry8 days
Apr 30, 5:29 AM CDTRiver Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis11 days
Apr 30, 5:42 AM CDTSpecial Weather StatementLCHAcadia, Avoyelles, Evangeline, Jefferson Davis, Rapides, Saint Landry48 min
Apr 30, 6:10 AM CDTFlash Flood WarningLCHAvoyelles, Rapides4 hr
Apr 30, 6:33 AM CDTSpecial Marine WarningLCH87 min
Apr 30, 6:35 AM CDTSevere Thunderstorm WarningLCHAcadia, Avoyelles, Cameron, Evangeline, Lafayette, Saint Landry and 1 more55 min
Apr 30, 7:04 AM CDTSevere Thunderstorm WarningLCHIberia, Lafayette, Saint Landry, Saint Martin, St. Mary, Vermilion71 min
Apr 30, 7:42 AM CDTSpecial Marine WarningLCH2 hr
Apr 30, 8:19 AM CDTSevere Thunderstorm WarningLCHIberia, Saint Martin, St. Mary41 min
Apr 30, 8:24 AM CDTSpecial Marine WarningLCH66 min
Apr 30, 8:38 AM CDTAreal Flood WarningLCHAcadia, Allen, Avoyelles, Calcasieu, Evangeline, Jefferson Davis and 1 more6 hr
Apr 30, 8:58 AM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary47 min
Apr 30, 9:25 AM CDTSpecial Marine WarningLCH35 min
Apr 30, 9:40 AM CDTSpecial Marine WarningLCH65 min
Apr 30, 10:13 AM CDTAreal Flood WarningLCHAvoyelles, Rapides6 hr
Apr 30, 3:16 PM CDTAreal Flood WarningLCHAcadia, Allen, Evangeline, Jefferson Davis6 hr
Apr 30, 4:05 PM CDTSmall Craft AdvisoryLCH7 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.